MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS SYRINGE SAFETYLOK 3ML LL W/NDL 25X5/8; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL SYSTEMS SYRINGE SAFETYLOK 3ML LL W/NDL 25X5/8; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 309592
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: na.The customer's address is unknown.Unknown, (b)(6) usa has been used as a default.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that there was no expiration date on the syringe safetylok 3ml ll w/ndl 25x5/8 before use.The following information was provided by the initial reporter: "consumer reported no exp date on box.Found within her storage was using for bd.She will be discarding these syringes.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6.Investigation: no photos or samples were received for evaluation.Batch 2268134 is unavailable for review as records are only maintained for seven years.Batch #2268134 was manufactured in 2012 ¿ prior to the udi requirements that mandated marking individual packaging with expiration date.This batch was manufactured correctly per product design at that time.Please note batch #2268134 was expired as of 2017 and bd does not make claims about the performance or efficacy of expired products.Reported defect was not identified based on the product information provided and no corrective actions are necessary at this time.H3 other text : see h10.

Brand Name
SYRINGE SAFETYLOK 3ML LL W/NDL 25X5/8
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key10237795
Report Number1213809-2020-00441
Device Sequence Number2485520
Product Code FMI
UDI-Device Identifier30382903095927
UDI-Public30382903095927
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K944757
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number309592
Device Catalogue Number309592
Device Lot Number2268134
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/16/2020
Supplement Date Received by Manufacturer06/16/2020
Initial Report FDA Received Date07/06/2020
Supplement Report FDA Received Date07/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;